MathSciNet Relay Station
MathSciNet bibliographic data
MR1501929 06A06
MacNeille, H. M. Partially ordered sets. Trans. Amer. Math. Soc. 42 (1937), no. 3, 416–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement